Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 134, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jul 26, 2021, 4:14 PM EDT for 5 counties in Virginia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2021, 4:14 PM EDT (20:14 UTC)
- Expired
- Jul 26, 2021, 4:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Chesterfield County, VA, City of Colonial Heights, VA, City of Hopewell, VA, City of Petersburg, VA, Prince George County, VA
The radar
The Norfolk radar (KAKQ), 44 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:32 PM EDT | TSTM WND DMG | 3 Nne Matoaca, VA | NWS EMPLOYEE REPORTS A TREE DOWN ON WOODPECKER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
909
WUUS51 KAKQ 262014
SVRAKQ
VAC041-149-570-670-730-262045-
/O.NEW.KAKQ.SV.W.0134.210726T2014Z-210726T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
414 PM EDT Mon Jul 26 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Southeastern Chesterfield County in central Virginia...
The City of Colonial Heights in central Virginia...
The City of Hopewell in south central Virginia...
The City of Petersburg in south central Virginia...
Northwestern Prince George County in south central Virginia...
* Until 445 PM EDT.
* At 413 PM EDT, a severe thunderstorm was located over Colonial
Heights, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* This severe thunderstorm will be near,
Hopewell and Fort Lee around 420 PM EDT.
Prince George around 435 PM EDT.
Other locations impacted by this severe thunderstorm include New
Bohemia, Jordan Point Country Club, Richard Bland College, Birchett
Estate and Petersburg National Battlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3736 7749 3733 7727 3731 7726 3731 7724
3715 7726 3716 7740 3717 7740 3716 7742
3718 7742 3719 7744 3720 7744 3720 7745
3721 7744 3722 7745 3722 7752
TIME...MOT...LOC 2013Z 293DEG 16KT 3728 7739
HAIL...0.88IN
WIND...60MPH
$$
PocheWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:09 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 26, 4:09 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
409 PM EDT Mon Jul 26 2021
.SYNOPSIS...
A weak cold front crosses most of the area tonight. The front
stalls across the Carolinas on Tuesday as weak high pressure
builds north of the region. A stronger cold front is expected
to cross the region late in the week with high pressure building
in on Saturday.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 400 PM EDT Monday...
Have added the remainder of the Peninsula/Isle of Wight/Franklin
to the Severe Tstm Watch given trends in the cluster of strong
storms across metro RIC now pushing ESE. Effective shear values
are still marginal (20-30kt) but the storms have been quite
tall, mixing down the stronger winds above 400mb with decent
wet microburst signatures. We have received several reports of
trees down during the past hr and expect another few hrs worth
of this with the strongest storms.
Will leave the Flash Flood Watch unchanged for now though
expect at least the northern portions can be trimmed back well
before the 11pm end time. Most of the pcpn is progged to move SE
of the area by late this evening with lingering slight chc-chc
PoPs through much of the night across SE VA/NE NC. Dry wx is
expected after 03z/11 PM for most areas. Lows fall into the mid
to upper 60s NW to the lower 70s elsewhere overnight.
The aforementioned weak front stalls/washes out across NC on
Tue. With a light BL flow, expect seabreeze influences that may
aid in the development of aftn tstms as far N as areas along the
Bay. Will keep high chc PoPs across far southern VA and NE NC
Tue aftn, with a 15-30% chc of aftn tstms into most of E-central
VA. WPC has a MRGL Risk for Excessive Rainfall across extreme
SE portions of the FA on Tuesday, but that will depend on how
much rain actually falls across NE NC tonight. Highs in the
upper 80s to lower 90s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 355 PM EDT Monday...
With NW flow aloft on Wed, the models to varying degrees have
some additional chances for mainly afternoon/evening tstms
despite a somewhat drier air across the region. Will maintain
mainly slight chance PoPs from 18z Wed-00z Thu with highs into
the lower 90s inland and upper 80s/low 90s at the coast.
Wed night/Thu looks to be a bit warmer than normal out ahead of
an approaching cold front, with lows in the low-mid 70s
followed by highs Thu in the lower to mid 90s with moderate
levels of humidity. Dry wx is expected to prevail for most of
Thursday, before shower/tstm chances increase late in the day
(with the highest rain chances...which are 20-30% mainly across
the north/east...holding off until Thu evening-Thu night).
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 355 PM EDT Monday...
The latter portion of this week into next weekend/early next
week will continue to feature a W-NW flow aloft as an upper
level ridge remains entrenched from the central/southern Plains
to the intermountain west, while a series of upper troughs move
ESE from north central Canada to the NE CONUS. Additional
showers/tstms are possible Fri (mainly S and during the
aftn/evening) as the front is slow to move south of the CWA.
Mainly dry and cooler conditions are expected Sat with highs in
the 80s. Another front potentially moves through late Sun/early
Mon with highs in the 80s to around 90F and a chc for
showers/tstms. Shower/tstm chances shift to the S on Mon with
highs mainly in the 80s.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 200 PM EDT Monday...
Scattered tstms developing across the northern portions of the
VA zones, and expect the coverage to increase through the next
few hrs. Have included 2-hr TEMPO groups for tstms with IFR
VSBYs at RIC/PHF/ORF during the 21-01Z period (earliest at
RIC/latest at ORF). Gusty winds possible in the stronger
storms. Have maintained VCTS wording at ECG, with VCSH at SBY
(where PoPs are only 30-40%). Showers/tstms exit from NW-SE from
00-06z, and VFR conditions return to the terminals tonight
(outside of a low chc of patchy fog late). A minority of the
guidance keeps isolated-scattered showers (and a few tstms)
around ORF/ECG after 06z tonight. Did not reflect this potential
solution in the TAFs attm.
Outlook...Mainly VFR conditions Tuesday with isolated to widely
scattered showers and tstms potentially bringing brief degraded
flight conditions in the afternoon and evening (mainly for ECG).
The chc for afternoon and evening showers and tstms is 20% or
less by Wednesday and Thursday.
&&
.MARINE...
As of 255 PM EDT Monday...
Winds are expected to remain sub-SCA for the next week outside of
convection. A weak pressure gradient remains over the local waters
this afternoon between a cold front to the NW and a weak low off the
FL/GA coastline. SW/SSW winds 10-15 kt continue into the evening
before becoming SW 5-10 kt tonight through early Tues morning. A
weak cold front drops south late tonight through Tues morning before
become stalled/washed out near the VA/NC border. In response, winds
become W Tues morning. However, due to the weak nature of the front,
winds shift to SE Tues afternoon before becoming SW Tues night.
Another cold front moves south over the local waters Wed morning
with a shift to NW Wed morning, E early Wed afternoon, and SE late
Wed. Winds remain S/SSE Thurs, potentially increasing to 10-15 kt in
the southern Ches Bay and coastal waters late Thurs ahead of another
cold front pushing through early Fri.
Seas of 2-3 ft and waves of 1-2 ft continue through late week. By
late Thurs night, seas of 3-4 ft and waves of 2-3 ft will be briefly
possible.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ080>083-
087>090-092-093-095>098-513>516-523>525.
MARINE...None.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...ERI/LKB
LONG TERM...LKB
AVIATION...LKB
MARINE...RMMHazardous weather outlook, Jul 26, 2:32 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 232 PM EDT Mon Jul 26 2021 VAZ048-060>062-064>069-079-509>512-517>522-271845- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western King William- Eastern King William-Western King and Queen-Eastern King and Queen- Western Essex-Eastern Essex- 232 PM EDT Mon Jul 26 2021 ...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. In addition, localized flooding will be possible through early this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ075>078-084>086-099-100-271845- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Westmoreland-Richmond- Northumberland-Lancaster-Gloucester-Middlesex-Mathews-Accomack- 232 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for northeast North Carolina, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms late this afternoon and evening will bring the potential for localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ092-093-095>098-523>525-271845- Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach-York-Newport News-Hampton/Poquoson- 232 PM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, isolated damaging wind gusts are possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ080>083-087>090-513>516-271845- Dinwiddie-Prince George-Charles City-New Kent-Greensville-Sussex- Surry-James City-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- 232 PM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Virginia, east central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-271845- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- 232 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will have the potential to cause localized flooding and isolated damaging wind gusts are possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 26, 2:14 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Wakefield VA
214 PM EDT Mon Jul 26 2021
VAZ511-512-517-261845-
Eastern Hanover-Western King William-Western Hanover-
214 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANOVER AND WEST
CENTRAL KING WILLIAM COUNTIES...
At 214 PM EDT, a strong thunderstorm was located near Studley, or
near Mechanicsville, moving southeast at 20 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Ashland, Randolph Macon College, Mechanicsville, Highland Springs,
Hanover, Studley, Manquin, Glen Allen, Enfield, Hanover Airport,
Elmont, Etna Mills, Atlee, Ashcake and Chamberlayne.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3780 7739 3778 7740 3778 7737 3780 7736
3779 7735 3780 7734 3773 7711 3755 7728
3761 7740 3762 7741 3768 7744 3768 7748
3770 7750 3779 7754 3781 7742
TIME...MOT...LOC 1814Z 298DEG 15KT 3770 7735
PocheSpecial weather statement, Jul 26, 2:24 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wakefield VA
224 PM EDT Mon Jul 26 2021
VAZ520-261915-
Eastern King and Queen-
224 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KING AND QUEEN COUNTY...
At 223 PM EDT, a strong thunderstorm was located over Stevensville,
or near King And Queen Court House, moving east at 10 mph.
Heavy rain and wind gusts in excess of 40 mph are possible with this
storm.
Locations impacted include...
King And Queen Court House, Stevensville, Little Plymouth, Ino,
Dragonville and Crouch.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3775 7676 3773 7675 3771 7675 3769 7674
3769 7673 3768 7673 3760 7677 3767 7691
3769 7692 3769 7694 3771 7698 3776 7695
3777 7679
TIME...MOT...LOC 1823Z 287DEG 8KT 3772 7687
ZimmermanSpecial weather statement, Jul 26, 3:10 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
310 PM EDT Mon Jul 26 2021
VAZ076-085-517>520-522-262000-
Western King and Queen-Western King
William-Middlesex-Richmond-Eastern King William-Eastern Essex-Eastern
King and Queen-
310 PM EDT Mon Jul 26 2021
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CENTRAL
KING AND QUEEN...NORTHWESTERN MIDDLESEX...SOUTH CENTRAL
RICHMOND...CENTRAL KING WILLIAM AND SOUTHEASTERN ESSEX COUNTIES...
At 308 PM EDT, showers and thunderstorms with heavy rain were
located from near King William to near King And Queen Court House to
near Center Cross. Movement was southeast at 5 mph.
Rainfall amounts of 1 to 2 inches are possible with these storms.
Locations impacted include...
King William, King And Queen Court House, Sharps, Stevensville,
Center Cross, Dunnsville, Jamaica, Little Plymouth, Laneview,
Upright, Bowlers Wharf, Ino, Dragonville, Walkerton, Montague,
Downing, Tidewater, Crouch, Henley Fork and Bruington.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3787 7661 3778 7665 3778 7667 3777 7666
3761 7674 3763 7684 3769 7708 3776 7709
3781 7690 3788 7684
TIME...MOT...LOC 1908Z 296DEG 6KT 3773 7700 3768 7684 3783 7677
ZimmermanLocal storm report, Jul 26, 3:22 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
322 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 4 NE HIGHLAND SPRINGS 37.60N 77.28W
07/26/2021 HANOVER VA UTILITY COMPANY
TREES DOWNED ALONG KEITTS CORNER ROAD AND
BEULAH CHURCH RD (VA-633).
&&
05Special weather statement, Jul 26, 4:10 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
410 PM EDT Mon Jul 26 2021
VAZ060-262100-
Prince Edward-
410 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE EDWARD COUNTY...
At 409 PM EDT, a strong thunderstorm was located over Darlington
Heights, or 8 miles east of Red House, moving east at 15 mph.
Wind gusts in excess of 40 mph are possible with this storm. Very
heavy rain is expected with this storm.
Locations impacted include...
Farmville, Hampden Sydney College, Hampden Sydney, Darlington
Heights, Prospect, Briery Creek Lake, Tuggle, Briery, Allens Mill,
Kingsville, Elam, Worsham and Simplicity.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3726 7868 3734 7860 3740 7859 3737 7858
3737 7857 3733 7851 3733 7847 3734 7847
3732 7844 3733 7843 3709 7841 3708 7842
3709 7848 3714 7852 3715 7855 3714 7858
3717 7863 3719 7864 3720 7869
TIME...MOT...LOC 2009Z 271DEG 15KT 3719 7864
ZimmermanLocal storm report, Jul 26, 4:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 2 NE VARINA 37.46N 77.32W
07/26/2021 HENRICO VA 911 CALL CENTER
REPORT OF A TREE DOWN ON DARBYTOWN CT. TIME
ESTIMATED FROM RADAR.
&&
RMMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:15 AM EDT | Flash Flood Watch | AKQ | Charles City, Chesterfield, Dinwiddie, Greensville, Henrico, James City and 18 more | 19 hr |
| Jul 26, 1:48 PM EDT | Special Weather Statement | AKQ | Hanover | 27 min |
| Jul 26, 2:14 PM EDT | Special Weather Statement | AKQ | Hanover | 31 min |
| Jul 26, 2:24 PM EDT | Special Weather Statement | AKQ | King and Queen | 51 min |
| Jul 26, 2:25 PM EDT | Severe Thunderstorm Warning | AKQ | Hanover, Henrico, New Kent | 50 min |
| Jul 26, 2:40 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, City of Richmond | 2 hr |
| Jul 26, 2:59 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Henrico, New Kent, City of Richmond | 46 min |
| Jul 26, 3:10 PM EDT | Special Weather Statement | AKQ | King and Queen | 50 min |
| Jul 26, 3:39 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, James City, New Kent, Prince George, Surry, Sussex and 1 more | 51 min |
| Jul 26, 3:45 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell | 3 hr |
| Jul 26, 4:02 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Prince George, City of Colonial Heights, City of Hopewell | 3 hr |
| Jul 26, 4:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Jul 26, 4:10 PM EDT | Special Weather Statement | AKQ | Prince Edward | 50 min |
| Jul 26, 4:23 PM EDT | Severe Thunderstorm Warning | AKQ | Sussex | 37 min |
| Jul 26, 4:27 PM EDT | Flash Flood Warning | AKQ | Prince George, City of Petersburg | 3 hr |
| Jul 26, 4:33 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, James City, Southampton, Surry, Sussex, City of Hampton and 1 more | 42 min |
| Jul 26, 4:34 PM EDT | Special Weather Statement | AKQ | Chesterfield | 41 min |
| Jul 26, 4:51 PM EDT | Areal Flood Advisory | AKQ | Amelia, Chesterfield | 2 hr |
| Jul 26, 4:53 PM EDT | Areal Flood Advisory | AKQ | Charles City, James City, York, City of Williamsburg | 112 min |
| Jul 26, 5:04 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, Sussex | 41 min |
| Jul 26, 5:05 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, Surry, Sussex | 3 hr |
| Jul 26, 5:06 PM EDT | Flash Flood Warning | AKQ | Amelia, Chesterfield, Dinwiddie | 3 hr |
| Jul 26, 5:45 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk | 45 min |
| Jul 26, 5:52 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 3 hr |
| Jul 26, 6:30 PM EDT | Special Weather Statement | AKQ | Southampton, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk | 45 min |
| Jul 26, 6:55 PM EDT | Areal Flood Advisory | AKQ | Southampton, City of Suffolk | 3 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.